Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Grunebaum, L D; Bogdan Allemann, I; Dayan, S; Mandy, S; Baumann, L (2009). The risk of alar necrosis associated with dermal filler injection. Dermatologic Surgery, 35(Suppl 2):1635-1640.

Full text not available from this repository.

View at publisher

Abstract

BACKGROUND: Injection of dermal fillers is one of the most commonly performed cosmetic procedures. Serious complications from fillers are rare but potentially devastating to patients and physicians. Skin necrosis, such as nasal alar necrosis, is one of the most feared serious complications of dermal fillers, but there is a paucity of literature on the incidence of such events, as well as potential treatment options. METHODS: We present a review of the literature and three cases of nasal alar necrosis after dermal filler injection. CONCLUSION: Nasal alar necrosis associated with dermal filler injection is a rare event. Proper technique and recognition of risk factors may reduce the incidence of this complication. Physicians should be aware of early intervention and treatment options should impending necrosis become apparent.

Citations

41 citations in Web of Science®
50 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Dermatology Clinic
DDC:610 Medicine & health
Language:English
Date:2009
Deposited On:03 Mar 2010 16:47
Last Modified:27 Nov 2013 22:43
Publisher:Wiley-Blackwell
ISSN:1076-0512
Publisher DOI:10.1111/j.1524-4725.2009.01342.x
PubMed ID:19807758

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page